# SDR AALA20120912021

- Difficulty date: September 5, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 79,393 hours, 12,588 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Part number: 183T30017
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD ELEVATOR UPPER HAS DAMAGE 58.5 INCHES FROM OUTBOARD AND 12 INCHES FROM TRAILING EDGE.  ACCOMPLISHED BONDED REPAIR PER SRM 51-70-04.
